# SDR GTIA2018040502560

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 43,046 hours, 20,099 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Elbow
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFTER EXTERNAL AIR START. ON INSPECTION OF APU,  FOUND THE ELBOW TO HAVE A SMALL EVICENCE OF OIL IAW AMM 49-16-00.  PERFORMED A PACK BURN OUT PROCEDURE IAW 71-00-00-810-801-A.  APU REMAINS ON DMI FOUND NO EVIDENCE OF ODOR IN CABIN AT THIS TIME
